He was also on A-LOT of other immunosupressants....A-LOT!!!!
ie:steroids, also antibiotics.....his immune system was run amuck. His death wasn't due to TYSABRI alone.....nor has anyone died with just monotherapy TYSABRI......NOT 1.
It alway's cracks me up that you NON-MSer's post this way......It just tells me that you are a DRUG REP. for either Copaxone, Rebif, Avonex, or Betaseron.....which all will be in the dumper, when enough MSer's with Relasping/Remitting take TYSABRI monotherapy.
If they desire....I'm on Copaxone, but will be off it for the more superior drug 'T'. Efficacy numbers are doubled against further attacks which cause the problems. If I was guaranteed in not having another attack while on Copaxone, I'd stay right where I'm at.
Not the case....32% protection isn't enough 'insurance' for me. We want what's out there now!..in the 65percentile and once a month infusion and virtually zero side-effects. I'd like a better guarantee on 'quality of life'.
If you only had 'it'
You would get it...............
Yeah, sure buddy. He had also burned out his bone marrow after 5 years of Azath and Remicade. Go read the NEJM article and look at his counts. What else about medicine do you not understand?
The challenge in evaluating the CD safety data for PML is that unlike MS patients, CD subjects did not get baseline CT scans before they went on Tysabri. So if there are some random lesions found in the scans its going to be difficult to interpret.
> Crohn patient was on Tysabri monotherapy
read the NEJM article <
as well as other immunosuppressants you douche... it looks like someone needs to go back to the zoolander school to learn to read "good"...